# SDR IPXA1565014

- Difficulty date: February 16, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1420-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK, FLOORBOARD BS 1420-1540, RBL 0-RBL 25, INBD SIDE EDGE HAS AREAS OF DELAMINATION AND MISSED DRILLED HOLES ON UPPER SURFACE.   FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-50-1A1.  FABRICATED REPLACEMENT FLOOR PANEL FROM BS 1420-1540, LBL 0-25 IAW EO B757-5320-9692-G.  APPLIED SAFETY WALK IAW EO B757-5100-33281-G.
